| Model Number |
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT |
| Medical Device Problem Codes |
Break (1069); Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that two ar-3688 knotless fibertak biceps implant system sutures would not tension down the blue repair stitch.The surgeon described the issue as having some slack or being loose.This was discovered during a proximal biceps tenodesis procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information.
Event or Problem Description
Additional information received on 12/10/2024: the blue repair stitch broke, after it had been shuttled through the anchor but before it was tensioned down fully.The surgeon completed the procedure by using the free needle to suture the remaining stitches through the biceps and tie knots.The case was minimally delayed with minimal additional anesthesia, enough to complete the repair.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to pre-mature tensioning of the device.